# SDR AALA20110414LAX01

- Difficulty date: April 14, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,970 hours, 15,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Augment Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED DURING CLIMBOUT SMOKE IN THE AFT CABIN AREA.  AFTER CAPTAIN RESTARTED THE APU THERE WAS VISIBLE SMOKE IN THE COCKPIT AS WELL.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AUGMENTATION VALVE AND LEFT PACK PRESSURE REGULATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
